# SDR SWIA200616617

- Difficulty date: April 20, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 9,591 hours, 7,565 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01525
- Condition: Out Of Adjust
- Location: Spoilers
- Part time: 7,238 hours, 5,677 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS MSG ON TAXI OUT.   REPLACED NR 2 SECU REF AMM 27-61-05.  OPERATIONAL CHECK GOOD.
